# SDR USAA001799

- Difficulty date: October 23, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CORRODED 6 INCHES, STATION 727E BETWEEN RBBL 8.10 TO RBBL 3.0.  REPAIRED DOUBLER PER SRM 53-00-07.  (M)
